I have been on Biaxin for three months now 1g daily and two days a week I pulse 750mg Clindamycin.
I have had eye problems ever since getting Lyme a year and a half ago: eye soreness, eye burning, conjunctivitis, weak eyes, eye film, eye twitching, blurry vision, floaters.
Right now I just have weak/sore eyes, sometimes eye twitching and eye film in the mornings or sometimes extra watery eyes.
I just don't know what it all means. Does it mean the abx have been working, or that they aren't working and the disease is still affecting me? Or could the abx be causing the eye problems? Are Biaxin or Clindamycin associated with eye problems?
In some respects I have come miles from where I was last year this time, yet my eyes are still troubled.
Posts: 98 | From WI | Registered: Feb 2008
| IP: Logged |
Hi - I've been able to stop my eye symptoms by drinking mangosteen juice, an anti-inflammatory, antioxidant juice. Within 24 hours of starting, light sensitivity, floaters, eye muscle pain and blurred vision cleared up.
There are lots of brands. The one I drink is called Ultra mangosteen, with 70 minerals added to it. Found in healthfood stores and online.
If you try it, go slowly and drink water too, as it can be powerful.
Re clindamycin, it's the antibiotic I use to treat Lyme. While it helps diminish many Lyme symptoms, I did not notice that it had any impact on eye symptoms.
[ 14. October 2008, 01:45 AM: Message edited by: Robin123 ]
Posts: 13069 | From San Francisco | Registered: May 2006
| IP: Logged |